a user ...
Write a review
Are you a patient of David W. Bray, MD?
4 out of 5 stars CoolSculpting
I'm 1 week post treatment on my inner thighs. I've lost a good bit of weight this year but still having an issue with my thighs rubbing together which is very painful as I walk everywhere in the city. I had the treatment at a dermatologist's office-I've seen it offered at medspas and other not medical locations but wanted to have to the security of a dr's office overseeing the treatment and...
Undergraduate & Medical SchoolUndergraduate: BS in Biology and BA in Spanish, VirginiaTech
Medical: Ponce School of Medicine, Ponce, Puerto Rico
Post-Medical School TrainingResidencies:
Dermatology, National Capital Consortium of Walter Reed Army Medical Center and Bethesda Naval Medical Center
Dermatology, US Army
Treatments offered at Alexandria Associates in Dermatology
Most popular answers from David W. Bray, MD
If you have milia around your eyes, they are usually very easy to remove. The procedure is fairly quick, usually 1-2 minutes per milia. Most patients... READ MORE
If you are getting results from the Botox between your eyes / lower forehead but not around the crowe's feet area, then the problem is almost... READ MORE
There are many procedures that could help all of your issues. However, I might suggest that you think about caring for you skin and your appearance as... READ MORE
You are doing the right thing to think about preventing wrinkles with Botox before they occur. However, the photo you submitted appears to be at rest,... READ MORE
I hate to be the bearer of bad news, but there is no known "cure" for keratosis pilaris (KP). However, there are many inexpensive, safe, and wonderful... READ MORE
From the submitted photos, this does not look like vitiligo. The photos are more suggestive of scar tissue or a small wart-like growth. A visit to... READ MORE
I echo Dr. Radin's comments and would add that there should be no long term effects (as you inquired) from "evening out" the eyebrows with more Botox.... READ MORE
Your photo looks like folliculitis (irritation and inflammation of the hair follicles). It was likely caused by the recent hair removal process... READ MORE
Botulinum toxin of any kind is contraindicated if you have myasthenia gravis. I would recommend forgoing any botulinum toxin injections until you get... READ MORE
There is no recent activity.